# SDR DALA2024060605827

- Difficulty date: June 1, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 27,659 hours, 10,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-767 Rbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0376572) AFT CARGO COMPARTMET Z CHANNEL AT STA 727- 767 RBL 24 IS CORRODED. CORROSION ON AFT CARGO R/H ZEE CHANNEL STA 727-STA 767 RBL 25 IS FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2, REMOVED AND REPLACED AFT CARGO R/H ZEE CHANNEL STA 727 TO STA 767 RBL 25 IAW B7373 SRM 51-40-02, B7373 SRM 51-40-05, B737 SRM 53-00-53-2R PROCEDURE 5, B737 SRM 51-40-10-2R B737 AMM 51-21-91 PAGE BLOCK 701 DWG# 146A7500.
